Sunday, June 3, 2007

Wondering about Side Effects From Blood Pressure Pills

  Hi friends, hope you all had a good Sunday.I talked to Jodi on the phone this morning and she had talked to Carol Mendelsohn yesterday and Carol confirmed that Jorja will indeed be back next season on CSI -woo-hoo !!!!!!!!!!That is wonderful news !!!!!!!!! I would certainly hope she would be back after that cliff hanger ending that had me in tears, maybe summer wo'nt be so long after all, I started taking my blood pressure pills two weeks ago and every day since then I have had a dull headache on one side of my head that seemed to come on when I started to take the pills, I'm wondering if maybe that is a side effect from the pills, can any of you that take blood pressure pills tell me if that happened to you too ? I'm curious about that , I went to see Mr Brooks today, it was creepy, disturbing and bloody .I liked seeing Marg in the movie from CSI, she is a great actress , always good in any show or movie, I am so glad to be off work tommorow, Saturday was a nightmare, hope you all have a great week, I Love You All and Hugs Lisa XO

8 comments:

jckfrstross said...

call your doc first thing tomorrow and tell them. have a good week

Deb

eml625 said...

I have no idea about the pills. Call your doctor !
hugs,
Ellen

emmi2sweet said...

Call your doctor. If your doctor went through the side effects with you & this wasn't one of them then something isn't right. My dad takes BP meds & doesn't have this problem. Emmi

seraphoflove9001 said...

I have no idea....you might want to call your doctor hon. Good luck.
Lisa

chat2missie said...

The only problem I seem to have with the blood pressure pills is it makes me so darn tired.  If the headaches continue, maybe you should call your dr.  Have a good week.
Missie

siennastarr said...

I take BP meds, but they don't do anything, that I've noticed, to me.  I don't generally get any headaches..ever.  Lucky I guess.   But.. if they continue, I would definitely call my doctor.  Maybe they aren't lowering it enough.. or maybe too much.  

Hugs
jackie

queeniemart said...

CALL THE DOC and ask what they think. I want you feeling good! I will see that movie when its on video. I think Catherine and Warrick need to hook up if even just for one good sex romp. I am glad Jorja is coming back.
Love,lisa

emabecmar said...

I take blood pressure pills and mine gave me head aches the first few weeks but then it all cleared up. I would ask the doctor just in case. I am going to have to watch CSI when it comes on again. I watched it on occassion, but never got into it. I guess I better watch more of it huh? I am so behind in alerts, but I am trying to get caught up some this morning. Hope your having a great week so far. (((((((hugs))))))))))
Cindy